Weight control and Weight increased - from FDA reports
Weight increased is found among people with Weight control, especially for people who are female, 40-49 old, take medication Alli and have Cardiac disorder. This review analyzes which people have Weight increased with Weight control. It is created by eHealthMe based on reports of 615 people who have Weight control from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 19, 2017
615 people who have Weight Control and Weight Increased are studied.
Number of reports submitted per year:
Gender of people who have Weight Control and experience Weight Increased *:
- female: 90.88 %
- male: 9.12 %
Age of people who have Weight Control and experience Weight Increased *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 2.09 %
- 20-29: 4.18 %
- 30-39: 9.05 %
- 40-49: 35.5 %
- 50-59: 25.52 %
- 60+: 23.67 %
Top co-existing conditions for these people *:
- Cardiac Disorder (35 people, 5.69%)
- Urinary Tract Infection (24 people, 3.90%)
- Bladder Disorder (24 people, 3.90%)
- High Blood Pressure (21 people, 3.41%)
- Muscle Spasms (20 people, 3.25%)
Most common drugs for these people *:
- Alli (347 people, 56.42%)
- Furosemide (54 people, 8.78%)
- Atenolol (53 people, 8.62%)
- Aspirin (53 people, 8.62%)
- Spironolactone (52 people, 8.46%)
Top symptoms for these people *:
- Drug Ineffective (276 people, 44.88%)
- Malaise (186 people, 30.24%)
- Gastrointestinal Disorder (167 people, 27.15%)
- Nausea (146 people, 23.74%)
- Weight Fluctuation (144 people, 23.41%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight increased and Weight control?
- Check symptoms - is your weight increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeWeight increased and Weight control from FDA and eHealthMe reports
Weight control can be treated by Phentermine hydrochloride, Phentermine, Adipex-p, Alli, Garcinia cambogia (latest reports from 30,780 Weight control patients)
Weight increased has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 129,005 Weight increased patients).
Browse all symptoms of Weight controla b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Weight increasedWeight increased
Other conditions that could case Weight increasedWeight increased
What would happen?
Can you answer these questions?
After taking Praluent for six months, I started gaining 5 pounds a month for three months!!! Once I realized the cause was Praluent I stopped injections immediately! Now, after two months of stopping, I still have a HUGE bloated belly and the extra 15 pounds I gained! My appetite had decreased ...
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
i forgot to add to my post that I believe my weight loss of 20 lbs over the last 5 years is from the temazepam. Any suggestions or comments, I am very thin, and cannot gain weight, especially the weight i lost.
You may be interested in these reviews
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...
Gaining weight on an expensive drug that is supposed to make you lose weight is beyond frustrating. Is there anything else available that would get better results? Will it improve at some point (I just started taking Belviq this month)? I am a diabetic that takes Glyburide, Metformin, and ...